# SDR DL738010688

- Difficulty date: April 30, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 6,745 hours, 3,972 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Part number: RDAV1113
- Part serial: 105028
- Condition: Defective
- Location: Cabin
- Component: RDAV1113
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TAXI. FWD CABIN SMELLED STRONG BURNING ODOR IN VICINITY OF L-1 DOOR PAX IN 1B ALSO SMELLED ODOR F/A VERIFIED IT WAS NOT COMING FROM FWD GALLEY AREA NO SMOKE WAS SEEN. FOUND NR 1 VIDEO CASSETTE PLAYER HAD STRONG SMELL. REPLACED SAME OPS CK GOOD
